| Catalog Number |
AK-05501 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Udi number unavailable as complainant did not report a lot number.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "the internal wire in the epidural catheter is kinking / binding up when trying to push through the needle causing them to use multiple catheters".No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description